# SDR MWEA96002

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FOUND FIRST FOUR ROWS OF OVERHEAD EMERGENCY LAMPS INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK.
